# SDR HNAA2016091900285

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,198 hours, 75,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IS INOPERATIVE AT ROWS 3 AND 9.  REMOVED TRIM.  R & R BULBS, REINSTALLED TRIM AND FOUND BROKEN WIRE FOR EMERGENCY LIGHT AT ROW 9.  REPAIRED WIRE IAW MM 20-45-07.  OPS CHECKED GOOD.
